Advertisement

What do I do if I take too much Fragmin?

When taking Fragmin, you should follow your doctor’s directions. Taking too much can be dangerous. If someone collapses or stops breathing, seek emergency medical attention or call 911. You may also need to call your local poison control center, 1-800-222-1222. Among possible overdose symptoms are:
  • Excessive bleeding (this may include internal bleeding)
  • Vision or speech changes, weakness or numbness and severe headaches (these could indicate bleeding in the brain)
  • Bruising
  • Vomiting blood
  • Black and tarry stools or stools with bright-red blood

Continue Learning about Anticoagulant

What does it mean if my mother's PT/INR test result is too high?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
If your mother's PT/INR test result is too high, it means that her dose of warfarin is too high,...
More Answers
Why would I need anticoagulant injections?
Intermountain HealthcareIntermountain Healthcare
You may be prescribed anticoagulant injections:       • if you are at risk for blood clots because...
More Answers
What are side effects of anticoagulants?
Intermountain HealthcareIntermountain Healthcare
Normal side effects of anticoagulants can include: Bruising Prolonged bleeding from small cuts ...
More Answers
What precautions should I follow when taking blood thinners?
Grant Cooper, MDGrant Cooper, MD
If you are taking warfarin (Coumadin), you already should be having a test regularly to make sure th...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.